Isomorphism of two problems of mechanics
Doklady Akademii Nauk, Tome 291 (1986) no. 5, pp. 1080-1082
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_291_5_a13,
author = {L. N. Oreshkina},
title = {Isomorphism of two problems of mechanics},
journal = {Doklady Akademii Nauk},
pages = {1080--1082},
year = {1986},
volume = {291},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_291_5_a13/}
}
L. N. Oreshkina. Isomorphism of two problems of mechanics. Doklady Akademii Nauk, Tome 291 (1986) no. 5, pp. 1080-1082. http://geodesic.mathdoc.fr/item/DAN_1986_291_5_a13/